# SDR 20000622AP004

- Difficulty date: April 21, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Condition: Failed
- Location: Lt Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2584 - AFTER LANDING, THE CABIN STARTED TO FILL WITH SMOKE.  THE CREW SHUT OFF BOTH BLEEDS.  IT WAS DETERMINED THAT THE LEFT ACM COOLING TURBINE HAD FAILED.  LEFT ACM COOLING TURBINE FAILED.  (M)
